# SDR IPXA2017022314361

- Difficulty date: February 2, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING ACCESS PANEL 636AB LANDING CRACK INDICATIONS.   REPAIRED IAW SRM 57-20-02, REPAIR 5, FIG. 201.
